# SDR USAA001609

- Difficulty date: September 28, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT NOSE W/W BULKHEAD CRACKED 1.5 INCHES, ACT SUPPORT BEAM WEB STATION 228, WL 185.5, BL 0.  INSTALLED FILLER AND DOUBLER PER SRM 51-40-2.  (M)
